Article Text

PDF

Lambert-Eaton myasthenic syndrome without anti-calcium channel antibody: adverse effect of calcium antagonist diltiazem.
  1. S Ueno,
  2. Y Hara
  1. Second Department of Internal Medicine, Osaka University Medical School, Japan.

    Abstract

    A 59 year old man with ischaemic heart disease, developed the clinical and electromyographic changes of the Lambert-Eaton myasthenic syndrome after taking calcium antagonist, diltiazem. The symptoms appeared periodically with a rise and fall in serum level of diltiazem. Extensive search was made for systemic neoplasms and autoimmune diseases without success. Serum antibody to voltage operated calcium channel was not detected.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.